Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urinary tract infections
Question: discolored discharge from penis
|k78 - Sun Jan 08, 2006 4:41 pm|
My boyfriend has noticed when he first wakes up in the morning, that he has a small drop of discolored discharge on his penis. He feel like he has dicharge during the day. He has slight irritation while urinating. Could this be a form of a male uti or something else?
|Jaymz - Tue Jan 17, 2006 3:35 am|
sounds the same as the way my uti was. Go to the doctors and they will get you to urinate into a cup, to check that it is a uti. Then they will give you antibiotics of some sort to cure it ;) Hope that helps.
|CCCP - Thu Feb 02, 2006 2:49 pm|
It could also be Chlamydia, Gonnorhea, or another STI. If he hasn't already it wouldn't hurt to check for those.
|Dr. Anthony Solomon - Sat Mar 25, 2006 10:38 am|
A coloured urethral discharge associated with irritation, burning or discomfort is always suggestive of urethritis. If the discharge is milky or purulent, it is suggestive of gonococcal urethritis; if mucoid or mucopurulent, it is most likely chlamydial urethritis.
Of course, there are other organisms that cause urethritis, such as mycoplasma, ureaplasma, herpes simplex, trichomonas vaginalis, oral bacteria etc. The only way to detect the specific cause is by testing in a GUM clinic. As his partner, you should also be tested.
Dr Anthony Solomon
Consultant Physician, Tropical & Genitourinary Medicine
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.